# SDR DHL2007783002

- Difficulty date: December 18, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6521795336A
- Part serial: ASTAR121507
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP HAS SMALL 1 1/2 CRACK ON FLAP TRACK FAIRING I/B FAIRING ON FLAP.
